# SDR AU981489

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767324
- Engine: Ge CF680C2B7
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 51352
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT VOICE RECORDER INOPERATIVE.  WORKSHOP INSPECTION FOUND THE FOLLOWING DEFECTS:  1.  TAPE STALLED AT CAPSTAN.  2.  TAPE WORN.  3. TAPE GUIDE ROLLER WORN AND BEARINGS CONTAMINATED.  4.  DRIVE BELT SLIPPING.  5.  DESK ASSEMBLY CONTAMINATED.   6.  EXCESSIVE CAPSTAN END PLAY.  7.  EXCESSIVE WEAR AND OXIDE BUILD-UP ON CAPSTAN SHAFT.  8.  FLYWHEEL CONTACTING BELT COVER.    PART TC:  22,421.
